# SDR AALA201709149027

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 33,617 hours, 4,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: FR1214
- Condition: Low Pressure
- Location: L3 Door
- Part time: 33,617 hours, 4,920 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR BOTTLE PRESSURE IS LOW. SERVICED THE BOTTLE.
